MAUDE Adverse Event Report: SOPHYSA POLARIS® SPVA KIT PREATTACHED / BO19-10

SOPHYSA POLARIS® SPVA KIT PREATTACHED / BO19-10
Model Number SPVA-2010
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Awaiting for product return for analysis.
 
Event or Problem Description
A patient was implanted on tuesday, (b)(6) 2025 with an spva-2010 valve in ventriculo-atrial shunt (vas).The doctor was having difficulty adjusting the valve to position 2 (70 mmh2o).The patient presented a picture of hyperdrainage, and the doctor wished to adjust the valve to position 3 or 4.Despite numerous attempts (use of a single magnet, double magnet, with or without selector, repeated back-and-forth movements, etc.), it was impossible to change the valve position.After about an hour of unsuccessful attempts, the decision was taken to re-intervene surgically and replace the valve with another spva.The operation was performed without complications on saturday, (b)(6) 2025.
 
Additional Manufacturer Narrative
The root cause cannot be established.The product has been discarded and the serial number/lot number has not been saved.Under these circumstances, no analysis of the product or review of the batch file can be done.
 
Event or Problem Description
A patient was implanted on (b)(6) 2025 with an spva-2010 valve in ventriculo-atrial shunt (vas).The doctor was having difficulty adjusting the valve to position 2 (70 mmh2o).The patient presented a picture of hyperdrainage, and the doctor wished to adjust the valve to position 3 or 4.Despite numerous attempts (use of a single magnet, double magnet, with or without selector, repeated back-and-forth movements, etc.), it was impossible to change the valve position.After about an hour of unsuccessful attempts, the decision was taken to re-intervene surgically and replace the valve with another spva.The operation was performed without complications on (b)(6) 2025.

Brand Name
POLARIS® SPVA KIT PREATTACHED / BO19-10
Common Device Name
POLARIS® SPVA KIT PREATTACHED / BO19-10
Manufacturer (Section D)
SOPHYSA
5 rue sophie germain
besancon, 25000
FR  25000
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
4 rue guy moquet
FR   91400
MDR Report Key22327022
Report Number3001587388-2025-00055
Device Sequence Number12834346
Product Code JXG
UDI-Device Identifier03760124131314
UDI-Public03760124131314
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141227
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPVA-2010
Device Catalogue NumberSPVA-2010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale